# SDR JBZA38RXTB11910

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N38RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0749
- Aircraft time: 711 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 400
- Part time: 711 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, EXPERIENCED AN ENGINE FIRE WARNING BELL WITH NO CAUTION LIGHT, WARNING LIGHT OR OTHER SECONDARY INDICATIONS. MADE THE DECISION TO ABORT FLIGHT AND PERFORM A PRECAUTIONARY LANDING BACK AT DEPARTURE. LANDED WITHOUT INCIDENT. NO INDICATION OF ACTUAL FIRE. SUSPECT FAULTY FIRE DETECTION SYS. TROUBLESHOOTING INDICATED A FAULTY TEST ON THE NR 2 SYS. FIRE WARNING LIGHT WOULD ILLUMINATE BUT THE AUDIO WAS ABSENT. REPLACED FAULTY INBD RT ENGINE COMPARTMENT FIRE DETECTOR.
